# SDR SWAA2018071723500

- Difficulty date: June 20, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 48,750 hours, 34,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC5604
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW REAR SPAR BULKHEAD VAPOR BARRIER ANGLE CRACKED AT STA 663, RBL 42, WL 167.8.  REPAIRED ANGLE PER SRM.
